Acute cardiac failure in neuroleptic malignant syndrome.

Hdl Handle:
http://hdl.handle.net/10147/208988
Title:
Acute cardiac failure in neuroleptic malignant syndrome.
Authors:
Sparrow, Patrick; Murnaghan, Dermot; Kearney, Peter; Hogan, John; Sheppard, Mary N
Affiliation:
Department of Cardiology, Cork University Hospital, Cork, Ireland., patsparrow@doctors.net.uk
Citation:
Eur J Heart Fail. 2003 Aug;5(4):575-8.
Journal:
European journal of heart failure
Issue Date:
3-Feb-2012
URI:
http://hdl.handle.net/10147/208988
PubMed ID:
12921821
Abstract:
We present a case of rapid onset acute cardiac failure developing as part of neuroleptic malignant syndrome in a 35-year-old woman following treatment with thioridazine and lithium. Post mortem histology of cardiac and skeletal muscle showed similar changes of focal cellular necrosis and vacuolation suggesting a common disease process.
Language:
eng
MeSH:
Adult; Fatal Outcome; Female; Heart Failure/etiology/*pathology; Humans; Muscle Cells/pathology; Muscle, Skeletal/*pathology; Myocardium/*pathology; Necrosis; Neuroleptic Malignant Syndrome/complications/*pathology
ISSN:
1388-9842 (Print); 1388-9842 (Linking)

Full metadata record

DC FieldValue Language
dc.contributor.authorSparrow, Patricken_GB
dc.contributor.authorMurnaghan, Dermoten_GB
dc.contributor.authorKearney, Peteren_GB
dc.contributor.authorHogan, Johnen_GB
dc.contributor.authorSheppard, Mary Nen_GB
dc.date.accessioned2012-02-03T15:09:16Z-
dc.date.available2012-02-03T15:09:16Z-
dc.date.issued2012-02-03T15:09:16Z-
dc.identifier.citationEur J Heart Fail. 2003 Aug;5(4):575-8.en_GB
dc.identifier.issn1388-9842 (Print)en_GB
dc.identifier.issn1388-9842 (Linking)en_GB
dc.identifier.pmid12921821en_GB
dc.identifier.urihttp://hdl.handle.net/10147/208988-
dc.description.abstractWe present a case of rapid onset acute cardiac failure developing as part of neuroleptic malignant syndrome in a 35-year-old woman following treatment with thioridazine and lithium. Post mortem histology of cardiac and skeletal muscle showed similar changes of focal cellular necrosis and vacuolation suggesting a common disease process.en_GB
dc.language.isoengen_GB
dc.subject.meshAdulten_GB
dc.subject.meshFatal Outcomeen_GB
dc.subject.meshFemaleen_GB
dc.subject.meshHeart Failure/etiology/*pathologyen_GB
dc.subject.meshHumansen_GB
dc.subject.meshMuscle Cells/pathologyen_GB
dc.subject.meshMuscle, Skeletal/*pathologyen_GB
dc.subject.meshMyocardium/*pathologyen_GB
dc.subject.meshNecrosisen_GB
dc.subject.meshNeuroleptic Malignant Syndrome/complications/*pathologyen_GB
dc.titleAcute cardiac failure in neuroleptic malignant syndrome.en_GB
dc.contributor.departmentDepartment of Cardiology, Cork University Hospital, Cork, Ireland., patsparrow@doctors.net.uken_GB
dc.identifier.journalEuropean journal of heart failureen_GB
dc.description.provinceMunster-

Related articles on PubMed

All Items in Lenus, The Irish Health Repository are protected by copyright, with all rights reserved, unless otherwise indicated.